Publications

Publicaciones de R. M. Rubio [rss]
2016
J. A. Aledo, R. M. Rubio. On the scalar curvature of spacelike hypersurfaces in generalized Robertson Walker spacetimes Differential Geom. Appl. 44 (2016) , 17–29. MathScinet [bib]
2015
J. A. Aledo, R. M. Rubio. Constant mean curvature spacelike surfaces in Lorentzian warped products Adv. Math. Phys. (2015) , Art. ID 761302, 5. MathScinet [bib] [doi]
M. Caballero, R. M. Rubio. Dual characterizations of the sphere and the hyperbolic space in arbitrary dimension Int. J. Geom. Methods Mod. Phys. 12 (2015) no. 8 , 1560010, 5. MathScinet [bib] [doi]
A. Romero, R. M. Rubio, J. J. Salamanca. Complete maximal hypersurfaces in certain spatially open generalized Robertson-Walker spacetimes Rev. R. Acad. Cienc. Exactas F\'\i s. Nat. Ser. A Math. RACSAM 109 (2015) no. 2 , 451–460. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. The classical Calabi-Bernstein Theorem revisited J. Math. Anal. Appl. 431 (2015) no. 2 , 1172–1177. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. The existence and uniqueness of standard static splitting Classical Quantum Gravity 32 (2015) no. 10 , 105004, 9. MathScinet [bib] [doi]
R. M. Rubio, J. J. Salamanca. Maximal surface equation on a Riemannian 2-manifold with finite total curvature J. Geom. Phys. 92 (2015) , 140–146. MathScinet [bib] [doi]
2014
A. Romero, R. M. Rubio, J. J. Salamanca. Spacelike graphs of finite total curvature in certain 3-dimensional generalized Robertson-Walker spacetime Rep. Math. Phys. 73 (2014) no. 2 , 241–254. MathScinet [bib] [doi]
A. Romero, R. M. Rubio, J. J. Salamanca. A new approach for uniqueness of complete maximal hypersurfaces in spatially parabolic GRW spacetimes J. Math. Anal. Appl. 419 (2014) no. 1 , 355–372. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. Constant mean curvature spacelike hypersurfaces in Lorentzian warped products and Calabi-Bernstein type problems Nonlinear Anal. 106 (2014) , 57–69. MathScinet [bib] [doi]
R. M. Rubio, J. J. Salamanca. The Friedmann cosmological models revisited as an harmonic motion and new exact solutions Int. J. Geom. Methods Mod. Phys. 11 (2014) no. 5 , 1450050, 13. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. Estimates for the curvatures of spacelike hypersurfaces in gradient conformally stationary spacetimes Classical Quantum Gravity 31 (2014) no. 8 , 085015, 15. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. Upper and lower bounds for the volume of a compact spacelike hypersurface in a generalized Robertson-Walker spacetime Int. J. Geom. Methods Mod. Phys. 11 (2014) no. 1 , 1450006, 10. MathScinet [bib] [doi]
Powered by bibtexbrowser